# SDR AALA20020926

- Difficulty date: June 17, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FOS ATTITUDE HEADING AND VSI FAILED DURING CLIMB-OUT, SELECTING IRS TO ALT FIXED PROBLEM.  CHECKED AND FOUND RIGHT IRU AT FAULT REPLACED RESET IRU PERFORMED ALL REQUIRED TEST PER M/M ALL CHECKS GOOD OK FOR SERVICE.  (M)
